Amortized bounds for root isolation via Sturm sequences

Zilin Du, Vikram Sharma, Chee Yap

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSymbolic-numeric computation, trends in mathematics
Subtitle of host publicationProceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005
EditorsD Wang, L Zhi
Place of PublicationBasel
PublisherBirkhauser Verlag AG
Pages113-130
StatePublished - 2007

Cite this

Du, Z., Sharma, V., & Yap, C. (2007). Amortized bounds for root isolation via Sturm sequences. In D. Wang, & L. Zhi (Eds.), Symbolic-numeric computation, trends in mathematics: Proceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005 (pp. 113-130). Basel: Birkhauser Verlag AG.

Amortized bounds for root isolation via Sturm sequences. / Du, Zilin; Sharma, Vikram; Yap, Chee.

Symbolic-numeric computation, trends in mathematics: Proceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005. ed. / D Wang; L Zhi. Basel : Birkhauser Verlag AG, 2007. p. 113-130.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Du, Z, Sharma, V & Yap, C 2007, Amortized bounds for root isolation via Sturm sequences. in D Wang & L Zhi (eds), Symbolic-numeric computation, trends in mathematics: Proceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005. Birkhauser Verlag AG, Basel, pp. 113-130.
Du Z, Sharma V, Yap C. Amortized bounds for root isolation via Sturm sequences. In Wang D, Zhi L, editors, Symbolic-numeric computation, trends in mathematics: Proceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005. Basel: Birkhauser Verlag AG. 2007. p. 113-130
Du, Zilin ; Sharma, Vikram ; Yap, Chee. / Amortized bounds for root isolation via Sturm sequences. Symbolic-numeric computation, trends in mathematics: Proceedings of the International Workshop on Symbolic-Numeric Computation. Xi'an, China. July 19-21, 2005. editor / D Wang ; L Zhi. Basel : Birkhauser Verlag AG, 2007. pp. 113-130
@inbook{fd638ecfa14142d4ae9b6a61263caa6a,
title = "Amortized bounds for root isolation via Sturm sequences",
author = "Zilin Du and Vikram Sharma and Chee Yap",
year = "2007",
language = "English (US)",
pages = "113--130",
editor = "D Wang and L Zhi",
booktitle = "Symbolic-numeric computation, trends in mathematics",
publisher = "Birkhauser Verlag AG",

}

TY - CHAP

T1 - Amortized bounds for root isolation via Sturm sequences

AU - Du, Zilin

AU - Sharma, Vikram

AU - Yap, Chee

PY - 2007

Y1 - 2007

M3 - Chapter (peer-reviewed)

SP - 113

EP - 130

BT - Symbolic-numeric computation, trends in mathematics

A2 - Wang, D

A2 - Zhi, L

PB - Birkhauser Verlag AG

CY - Basel

ER -